EconPapers    
Economics at your fingertips  
 

UniformL 1 -distance large deviations in nonparametric density estimation

Djamal Louani ()

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research, 2005, vol. 14, issue 1, 75-98

Keywords: Bahadur slope; kernel estimate; L 1 -distance; large deviations; minimax risk; Vapnik-Chervonenkis class; 60F10; 62G07; 62G10 (search for similar items in EconPapers)
Date: 2005
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
http://hdl.handle.net/10.1007/BF02595398 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:testjl:v:14:y:2005:i:1:p:75-98

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/11749/PS2

DOI: 10.1007/BF02595398

Access Statistics for this article

TEST: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Alfonso Gordaliza and Ana F. Militino

More articles in TEST: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:testjl:v:14:y:2005:i:1:p:75-98